Spatial disorder of soliton solutions for 2D nonlinear Schrödinger lattices

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, we employ the construction of topological horseshoes to study the pattern of the soliton solutions to the discrete nonlinear Schrödinger (DNLS) equations in a twodimensional lattice. The spatial disorder of the DNLS equations is the result of the strong amplitudes and stiffness of the nonlinearities. The complexity of this disorder is determined by the oscillations (number of turning points) of the nonlinearities. Nonnegative soliton solutions of the DNLS equations with a cubic nonlinearity is also discussed.

Original languageEnglish
Title of host publicationProceedings of the World Congress on Engineering 2011, WCE 2011
Pages7-12
Number of pages6
Volume1
Publication statusPublished - 2011
EventWorld Congress on Engineering 2011, WCE 2011 - London, United Kingdom
Duration: 2011 Jul 62011 Jul 8

Other

OtherWorld Congress on Engineering 2011, WCE 2011
CountryUnited Kingdom
CityLondon
Period11/7/611/7/8

    Fingerprint

Keywords

  • Discrete nonlinear Schrödinger equation
  • Horseshoe
  • Soliton solution
  • Spatial disorder

ASJC Scopus subject areas

  • Computer Science(all)
  • Engineering(all)
  • Applied Mathematics

Cite this

Shieh, S. F. (2011). Spatial disorder of soliton solutions for 2D nonlinear Schrödinger lattices. In Proceedings of the World Congress on Engineering 2011, WCE 2011 (Vol. 1, pp. 7-12)